# SDR AALA20110205TUL02

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 36,228 hours, 16,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP SECTION STATIONS 579 TO 598 CORRODED BEYOND MANUAL LIMITS.  INSTALLED NEW SECTION OF CUSP.
